Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suggest treatment for rashes throughout the body, nausea and weakness

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1357 Questions
Question
I may a rash from Epsom salt. I used it for my sore knee. The rash is all over my body. I have felt nausea in the stomach and weakness.
Wed, 9 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
About Allergic reaction

Detailed Answer:
Dear sir, I have gone through your question and I understand your concerns

It seems that you are having an allergic reaction. I would recommend that you take an antihistaminic as Cetirizine 10mg once daily before going to bed for three days to abort the allergic attack...

If the rash did not resolve after three days or you develop more severe symptoms as shortness of breath, palpitations or hypotension then please seek immediate medical attention to get a prescription for Intravenous corticosteroids and antihistaminic...If nausea continues then you might need to add Tab. Metoclopramide 10mg three times daily...

I hope you find this helpful.

Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor